# SDR SWAA2022020722176

- Difficulty date: December 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOR CRACK DAMGE IN FASTENER HOLE OF FLOOR BEAM SEAT TRACK BS727B AND RBL 45.50 FOUND DURING ACCOMPLISHMENT OF SB 737-53-1296 ( SEE PREVIOUS REPAIR RECORD (103) EO 53-02-7505 AND SWA EA 1-751-0842 PART 2 FOR REPAIR DISPOSITION) / DAMAGE REMOVED FROM CHORD FLANGE AND INSTALLED REPAIR SPLICE AND FILLERS IAW BOEING MSG ARG-ARG-15-0234-O/C. APPROVED BY 8100.9. ***(PER TMNT 401800260)*** REFER TO EA 1-753-32447 FOR REPAIR DETAILS.
